# SDR GLBA20110808G

- Difficulty date: August 5, 2011
- Submitted: August 11, 2011
- Operation: Air carrier
- Aircraft: N299UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120299
- Aircraft time: 29,596 hours, 30,791 cycles
- System (JASC): 6197 · Propeller/Propulsor System Wiring
- Part: Pin
- Part number: M39029510
- Condition: Loose
- Location: Autofeather Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT THE LT AUTOFEATHER WOULD NOT TEST.  MX FOUND PIN 25, ON PLUG PO941 WIRE 110-1836-24 PULLED FROM PIN 26 RECRIMPED A NEW PIN TO WIRE IAW AS5269 CRIMPING INST PN M39029/5-10.  OPS CHECK GOOD IAW MM 61-23-10.
